# SDR SWAA2023082487783

- Difficulty date: August 10, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241SF UPPER SURFACE IS DELAMINATED.<[01] IDENTIFIED FLOOR PANEL 241SF IAW SRM 53-00-50-0I-1 FIG 5 TABLE 5 AND BOEING DWG 146A5810 ID:0102.  FOUND DELAMINATION DAMAGE TO UPPER SURFACE SKIN PLIES TO BE OUT OFF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.   DUE TO EXTENT OF DAMAGE FABRICATED NEW FLOOR PANEL FROM BMS5-23TYPE2 LOT#1534174-1; INSTALLED INSERTS USING BMS5-107 LOT#1534504-1; CURED USING HEAT LAMPS AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 AND PART MARKED PANEL IAW SRM 53-00-50-2R-1 PARA 1A(NOTE) PARA 4 TABLE 204 AND BOEING DWG 146A5810 ID:0102.;[02] CORRECTION TO ITEM #1. NEW FLOOR PANEL WAS FABRICATED FROM BMS4-23 TYPE 2 LOT#1534174-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] ATTACHED CURE SHEET.;[05] JOB COMPLETE.
